Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 220, NWS Atlanta, GA

May 1, 20094 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 1, 2009, 8:28 PM EDT for 4 counties in Georgia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2009, 8:28 PM EDT (00:28 UTC)
Expired
May 1, 2009, 9:30 PM EDT
In force
62 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bartow County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2009-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2009-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1254 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 020028
SVRFFC
GAC015-143-223-233-020130-
/O.NEW.KFFC.SV.W.0220.090502T0028Z-090502T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT FRI MAY 1 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BARTOW COUNTY IN NORTHWEST GEORGIA
  NORTHERN HARALSON COUNTY IN NORTHWEST GEORGIA
  PAULDING COUNTY IN NORTHWEST GEORGIA
  POLK COUNTY IN NORTHWEST GEORGIA

* UNTIL 930 PM EDT

* AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF TAYLORSVILLE TO 9
  MILES WEST OF CEDARTOWN...MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ARAGON...ROCKMART...BRASWELL...BUCHANAN AND DALLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3409 8526 3410 8526 3411 8516 3409 8515
      3411 8504 3416 8504 3409 8492 3408 8474
      3392 8473 3380 8500 3382 8504 3379 8505
      3375 8514 3379 8536 3408 8542
TIME...MOT...LOC 0029Z 308DEG 26KT 3418 8506 3405 8540

$$
2 follow-up statements
000 
WWUS52 KFFC 020109
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT FRI MAY 1 2009

GAC015-020118-
/O.CAN.KFFC.SV.W.0220.000000T0000Z-090502T0130Z/
BARTOW GA-
909 PM EDT FRI MAY 1 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARTOW COUNTY IS
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE COUNTY.

IF YOU SAW WIND DAMAGE...HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3408 8474 3392 8473 3381 8498 3382 8504
      3379 8505 3377 8513 3379 8536 3393 8539
TIME...MOT...LOC 0108Z 317DEG 23KT 3401 8479 3387 8533

$$

GAC143-223-233-020130-
/O.CON.KFFC.SV.W.0220.000000T0000Z-090502T0130Z/
HARALSON GA-PAULDING GA-POLK GA-
909 PM EDT FRI MAY 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHERN POLK...PAULDING AND NORTHERN HARALSON COUNTIES...

AT 908 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CROSS ROADS TO 6
MILES WEST OF FELTON...MOVING SOUTHEAST AT 25 MPH.

FUNNEL CLOUDS HAVE BEEN REPORTED HOWEVER THESE ARE LIKELY LOW HANGING
CLOUDS ALONG THE LEADING EDGE OF THE SEVERE THUNDERSTORMS. NO TORNADO
TOUCHDOWNS OR WIND DAMAGE HAS BEEN REPORTED ACROSS NORTH GEORGIA
THIS EVENING.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
YORKVILLE...EUBANK LAKE...NEW HOPE...DALLAS...BUCHANAN...DRAKETOWN
AND UNION.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3408 8474 3392 8473 3381 8498 3382 8504
      3379 8505 3377 8513 3379 8536 3393 8539
TIME...MOT...LOC 0108Z 317DEG 23KT 3401 8479 3387 8533

$$
000 
WWUS52 KFFC 020121
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT FRI MAY 1 2009

GAC143-223-233-020130-
/O.EXP.KFFC.SV.W.0220.000000T0000Z-090502T0130Z/
HARALSON GA-PAULDING GA-POLK GA-
921 PM EDT FRI MAY 1 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN POLK...PAULDING AND
NORTHERN HARALSON COUNTIES WILL BE ALLOWED TO EXPIRE AT 930 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
EXPECTED TO PRODUCE SEVERE WEATHER. VERY HEAVY RAIN AND WIND GUSTS
TO 40 MPH WILL BE POSSIBLE THROUGH AT LEAST 945 PM.

IF YOU SAW WIND DAMAGE...HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3408 8474 3392 8473 3381 8498 3382 8504
      3379 8505 3377 8513 3379 8536 3393 8539
TIME...MOT...LOC 0120Z 317DEG 23KT 3395 8473 3381 8527

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:15 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 1, 6:15 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT FRI MAY 1 2009

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS A WEAKENING WAVE MOVING INTO NW GA WITH
CU FORMING ACROSS SOUTH AND CENTRAL PORTIONS OF THE STATE. THIS WEAK
WAVE IS BRINGING SHOWERS AND ISOLATED THUNDERSTORMS TO NW GA BUT AS
THEY MOVE INTO THE STATE THEY KEEP DISSIPATING. THE PRECIP IS HAVING
A HARD TIME GETTING SOUTH OF THE ATL AREA WITH DRIER DEWPOINTS THE
FURTHER SOUTH YOU GO INTO THE STATE. FORECAST MODELS ARE IN GOOD
AGREEMENT SHOWING THE WEAK RIDGE OVER FL/GA KEEPING GA IN NEAR ZONAL
FLOW THROUGH THE WEEKEND. THIS RIDGE CONTINUES TO WEAKEN THROUGH THE
WEEKEND AND ITS AXIS SLOWLY MOVES SOUTH ALLOWING BETTER MOISTURE TO
CREEP INTO NORTH AND CENTRAL GA THROUGH SUN. THERE WILL BE A SERIES
OF WEAK UPPER LEVEL DISTURBANCES THAT WILL PASS MAINLY THROUGH NORTH
GA BUT THE RIDGE SHOULD KEEP THEM FROM CREATING ANY SEVERE WEATHER.
THESE WAVES WILL COMBINE WITH DIURNAL HEATING AND INSTABILITY (CAPES
IN THE 1500-3000 RANGE AND PWS NEAR 1.4 INCH THROUGH THE WEEKEND) TO
PRODUCE SCATTERED SHOWERS AND TSTMS IN THE AFTERNOON AND EARLY
EVENING EACH DAY. TEMPS WILL STAY NEAR OR SLIGHTLY ABOVE SEASONAL
NORMS.

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE RIDGE FINALLY WEAKENS AND SINKS FAR ENOUGH SOUTH THAT THE
SOUTHERN TIP OF THE LINGERING FRONTAL SYSTEM ACROSS THE TN VALLEY
SWEEPS THROUGH GA LATE MON/TUE MORNING. THE FRONT APPEARS TO BE VERY
WEAK BY THIS POINT BUT THERE STILL APPEARS TO BE A DECENT AMOUNT OF
INSTABILITY WITH IT. ONCE IT MOVES THROUGH ANOTHER WEAK RIDGE TRIES
TO BUILD IN FROM THE GREAT LAKES REGION TUE/WED BUT IT GETS PUSHED
OUT QUICKLY BY A SECOND FRONT WHICH PUSHES INTO NE GA THU. AS FOR
NOW THE BEST CHANCES FOR STRONG TSTMS OVER GA WILL BE MONDAY
AFTERNOON AND EVENING...OTHERWISE DUE TO DIURNAL HEATING AND AMPLE
GULF MOISTURE...EXPECT SCATTERED TSTMS OVER NORTH AND CENTRAL GA
EACH DAY. THE PREDOMINATE SOUTH TO SOUTHWEST SURFACE FLOW
WILL ALLOW TEMPS TO BE FROM 2 TO 5 DEGREES ABOVE NORMAL THROUGH THE
EXTENDED FORECAST PERIOD.

&&

.AVIATION...
FEW TO SCATTERED 4 TO 5THSD DISSIPATING DURING NEXT COUPLE OF
HOURS...OTHERWISE LAYERS OF MID/HIGH CLOUDS OVERNIGHT. SOME MVFR
STRATOCU POSSIBLE 09Z TO 13Z...BECOMING SCT 4 THSD AFTER 14Z.
VISIBILITY UNRESTRICTED. WINDS SOUTHWEST 5KT OVERNIGHT. SOME
THUNDERSTORMS MAY MOVE INTO NORTHWEST GA BY 00Z AND DISSIPATE BEFORE
MIDNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          61  83  61  82  62 /  20  30  30  20  20
ATLANTA         63  80  63  81  65 /  20  30  30  20  20
BLAIRSVILLE     57  72  57  75  58 /  30  50  40  40  40
CARTERSVILLE    60  79  60  80  60 /  20  40  30  30  30
COLUMBUS        63  86  66  86  66 /  10  20  20  20  10
GAINESVILLE     62  77  62  80  62 /  20  40  30  30  30
MACON           63  87  63  88  64 /  10  20  20  10   5
ROME            63  80  62  83  64 /  30  40  30  40  40
PEACHTREE CITY  60  81  60  83  61 /  20  20  20  20  20
VIDALIA         61  87  63  87  62 /  10  20  10  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/41
Hazardous weather outlook, May 1, 7:00 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT FRI MAY 1 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
700 PM EDT FRI MAY 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTHWEST AND WEST
CENTRAL GEORGIA MAINLY THIS EVENING. SIGNIFICANT SEVERE WEATHER IS
NOT EXPECTED.

.SYNOPSIS...
SOUTHWEST FLOW ALOFT OVER THE TENNESSEE VALLEY WILL ALLOW AREAS OF
THUNDERSTORMS TO MOVE ACROSS PARTS OF NORTHWEST AND WEST CENTRAL
GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE PENNY TO NICKEL SIZED HAIL...DAMAGING
WINDS...AND CLOUD TO GROUND LIGHTNING. VERY HEAVY RAINFALL CAN ALSO
BE EXPECTED. THE MAIN THREAT IS EXPECTED BETWEEN 7 PM AND MIDNIGHT
WEST OF A COLUMBUS TO ATLANTA TO BLUE RIDGE LINE.

.DISCUSSION...
INSTABILITY AND VERTICAL WIND SHEAR SHOULD REMAIN SUFFICIENT FOR A
FEW SEVERE THUNDERSTORMS THIS EVENING ESPECIALLY ALONG THE FAR
WESTERN COUNTIES OF GEORGIA. THE STRONGEST PART OF THE THUNDERSTORM
COMPLEX CURRENTLY IN NORTHERN ALABAMA AND FAR NORTHWEST GEORGIA
SHOULD PROPAGATE MORE SOUTH THAN EAST TOWARDS MORE FAVORABLE
MOISTURE AND INSTABILITY. VERTICAL WIND SHEAR IS MARGINALLY
FAVORABLE FOR ROTATING THUNDERSTORMS IN NORTHWEST GEORGIA THIS
EVENING. A BRIEF TORNADO WITHIN THE LINE OF THUNDERSTORMS CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 1, 7:24 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT FRI MAY 1 2009

GAZ004-005-020000-
724 PM EDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT FOR VERY HEAVY RAINFALL AND 50 MPH WINDS IN
WHITFIELD AND MURRAY COUNTIES UNTIL 800 PM EDT...

AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GREGORY TO 5 MILES WEST OF MILL CREEK...
MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITFIELD
AND MURRAY COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE TUNNEL HILL...VARNELL...COHUTTA...ROCKY FACE...
BEAVERDALE...TENNGA...CISCO...GREGORY...MILL CREEK...SUMAC...
DALTON...DAWNVILLE...CRANDALL AND ETON.
Special weather statement, May 1, 7:54 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT FRI MAY 1 2009

GAZ005>007-012-020045-
754 PM EDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN GORDON...GILMER...
FANNIN AND MURRAY COUNTIES UNTIL 845 PM EDT...

AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COHUTTA WILDERNESS IN FAR NORTHWEST FANNIN COUNTY
TO 5 MILES WEST OF SUGAR VALLEY IN NORTHWEST GORDON COUNTY...MOVING
SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS GORDON...
GILMER...FANNIN AND MURRAY COUNTIES THROUGH 830 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COHUTTA WILDERNESS...
NORTH GEORGIA SPEEDWAY...CHATSWORTH...ETON...CRANDALL...SUGAR
VALLEY...CONASAUGA LAKE...NICKELSVILLE...RESACA...RAMHURST...FORT
MOUNTAIN STATE PARK...OOSTANAULA...JONES MILL...CALHOUN AND AUDUBON.
Local storm report, May 1, 8:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 PM EDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FUNNEL CLOUD     4 N ROME                34.32N 85.19W
05/01/2009                   FLOYD              GA   TRAINED SPOTTER

            ALSO REPORTED BY PUBLIC.

&&

SNELSON
Special weather statement, May 1, 8:25 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 PM EDT FRI MAY 1 2009

GAZ013-020100-
825 PM EDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN PICKENS COUNTY UNTIL
900 PM EDT...

AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF A LINE OF STRONG THUNDERSTORM NEAR BLAINE IN WESTERN
PICKENS COUNTY...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PICKENS
COUNTY THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE TALMADGE...TALKING ROCK...BLAINE...HINTON...JASPER...LAKE
TAMARACK...TATE AND MARBLEHILL.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:16 PM EDTTornado WarningFFCBartow, Floyd44 min
May 1, 8:34 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Fannin, Gilmer, Lumpkin, Pickens and 1 more56 min
May 1, 8:54 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb28 min
May 2, 2:19 PM EDTRiver Flood WarningFFCDade47 hr
May 2, 4:04 PM EDTFlood WatchFFCCatoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 6 more36 hr
May 2, 4:35 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs40 min
May 2, 7:00 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.